# SDR SWAA2022012573643

- Difficulty date: June 7, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,363 hours, 12,123 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER FWD SLIDER IS CRACKED. / REMOVED AND REPLACED SLIDER PER AMM.53-31-31
